MAUDE Adverse Event Report: ARGON MEDICAL DEVICES BIOPINCE AUTOMATIC FULL CORE BIOPSY INSTRUMENT 18GX10CM

ARGON MEDICAL DEVICES BIOPINCE AUTOMATIC FULL CORE BIOPSY INSTRUMENT 18GX10CM
Model Number 360-1080-01
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It is unknown if the device is available for evaluation.Argon will continue to request its return.A follow-up report will be provided once the device has been received and reviewed.
 
Event or Problem Description
The device was functional in its firing mechanism however did not pull a core of the liver tissue the physician attempted twice and with no result opted to open a new device as to not put the patient at increased risk for bleeding.
 
Additional Manufacturer Narrative
It is unknown if the device is available for evaluation.Argon will continue to request its return.A follow-up report will be provided once the device has been received and reviewed.H3 other text: placeholder.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H3 other text: placeholder.
 
Event or Problem Description
Follow up.

Brand Name
BIOPINCE AUTOMATIC FULL CORE BIOPSY INSTRUMENT 18GX10CM
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX
MDR Report Key11040344
Report Number1625425-2020-00794
Device Sequence Number2610726
Product Code KNW
UDI-Device Identifier00886333004379
UDI-Public00886333004379
Combination Product (Y/N)N
Initial Reporter StateUT
PMA/510(K) Number
K904987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/08/2023
Device Model Number360-1080-01
Device Catalogue Number360-1080-01
Device Lot Number11331874
Was Device Available for Evaluation? No
Date Returned to Manufacturer12/21/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date12/18/2020
Supplement Report FDA Received Date01/22/2021
01/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;